Following a mastectomy I was given tramadol & had the worst side effects, firstly my blood preasure went dangerously low causing a lot of concern in the hospital, but the worst was the fact that taking them awakend some pretty nasty memories from the past, I was sexually abused from age 9 to 11 / 12 (fps) & the tramadol caused me to remember things that had been long hidden away, so not only am I dealing with Cancer now I have to deal with these other nightmares again, the only difference is I understand more of what went on because I am an adult now, it dosent make it easier just clearer. Has anyone else experienced night terrors or like ? I hope I am not the only one but wouldn’t wish it on anyone either((((((HUGS)))))))
Was beginning to think I was the only one to have a bed reaction to Tramadol, I felt very ill indeed, also had night terrors, panic attacks, anxiety etc. |One night I made my hubbie drive me to hospital, I’d convinced myself I was having a heart attack! Literally within a few days of stopping the tablets, I was my usual calm(!) self. I’m so sorry that your past memories were unlocked, did you initially receive counselling? If things get too much try and talk to someone, I know its the easiest thing to say, but the hardest thing to do! I’ve found that sometimes just talking to an impartial stranger helps, even if it only gets things into perspective in my own head. Wish you a full and speedy recovery xx
I have taken Tramadol and just ended up with a bad headache the next morning.
My mother is presently on Tramadol and was just actually telling me this morning about the lucid, detailed dreams and nightmares she’s been having.
I was prescribed tramadol for pain in my leg which was caused by a slipped disc in my back hitting a nerve – needless to say i only took the tablets for a week and came right off them because the side effects were too much. At first I experienced a very upset stomach then after a day or two I felt really spaced out and not really with it. Never again!
My mother took Tramadol, which in fact is a synthetic morphine, and the side effects she suffered from were a feeling of nausea and tiredness. IF you dont like how they make you feel, ask the hospital for something else.Good luck with your recovery xxx
I had bowel surgery in 2005 & afterwards I was given NEFOPAN (sometimes called Acupan) it is brilliant with no side effects that I know of. Prior to that op I had part of my lung removed due to a lung disease called cfa (ipf in the usa)& I used to get really painfull lungs like a raging ache that was always there, but the nefopan even worked on that.
I,ve taken it every day since then (just 2 in the morning along with my other meds) & I’m fine. I even work part time as a receptionist.
I hope all goes well with the cancer & that the night terrors fade away . Stay strong & focused on the way ahead , take care
I had taken them for artheritis in my knee. they are non narcotic..but are habit forming. I became very sick after coming off them, leg twitchin, diarea restless.
please dont continue taking them too long
Yes – I took them for a long time – the withdraw is worse than Hydrocodone or Oxycodone
all tablets have side effects but tramadol is very strong and should as any other tablet be taken with care. yes ive taken tramadol and didnt like the after effects so i stopped taking them